Asymptotic Distributions of the Generalized and the Dual Generalized Extremal Quotient

Faculty Science Year: 2013
Type of Publication: ZU Hosted Pages: 657-670
Authors:
Journal: BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY ماليزيا Volume: 36
Keywords : Asymptotic Distributions , , Generalized , , Dual Generalized Extremal    
Abstract:
Necessary and sufficient conditions for the weak convergence of the generalized and the dual generalized extremal quotient are obtained. The class of possible nondegenerate limit distribution functions of quotient of generalized and its du
   
     
 
       

Author Related Publications

  • Elsayed Mahsoub Ahmed Nigm, "On the continuation of the limit distribution of intermediate order statistics under power normalization", أمريكا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Limit theorems for random maximum of independent and non-identically distributed random vectors", ألمانيا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Extreme value modeling under power normalization", أمريكا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Evaluating the Performance of Reverse Encryption Algorithm (REA) on the Databases", السعودية, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Security Analysis of Reverse Encryption Algorithm for Databases", أمريكا, 2013 More

Department Related Publications

  • Rodyna Ahmed Mahmoud, "Proximity structures and grill", ijser, 2013 More
  • Heba Ibrahim Mustafa, "On rough approximations via ideal", Elsevier, 2013 More
  • Heba Ibrahim Mustafa, "Soft Generalized Closed Sets with Respect to an Ideal in Soft Topological Spaces", Natural science publishing USA, 2014 More
  • Heba Ibrahim Mustafa, "Hybridizing Rough Sets and Double Sets (An approach for increasing decision accuracy)", Acta Zhengzhou University Overseas, 2013 More
  • Alaa Hassan Attia Hassan, "On subordination results for certain new classes of analytic functions defined by using Salagean operator", Universiteti i Prishtines, Prishtine, Kosove, 2012 More
Tweet